# SDR ASAA2019123061724

- Difficulty date: December 26, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,326 hours, 10,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 16 EMERGENCY EXIT SIGN FELL OFF. GROUNDED - YES. FOUND EXIT FLOOR LIGHTING LENS MISSING BY SEAT 16A. INSTALLED NEW LENS, OPS CHECK NORMAL.
